Repositorio de producción científica de la Universidad de Sevilla

The dual Hahn q-polynomials in the lattice x(s) = [s]q[s + 1] q and the q-Algebras SUq(2) and SUq(1; 1)

Opened Access The dual Hahn q-polynomials in the lattice x(s) = [s]q[s + 1] q and the q-Algebras SUq(2) and SUq(1; 1)

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Smirnov, Yuri F.
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1996-04-07
Publicado en: Journal of Physics A: Mathematical and General, 29 (7), 1435-1451.
Tipo de documento: Artículo
Resumen: The dual q-Hahn polynomials in the non uniform lattice x(s) = [s]q[s + 1]q are obtained. The main data for these polynomials are calculated ( the square of the norm the coe cients of the three term recurrence relation, etc), as well as its representation as a q-hypergeometric series. The connection with the Clebsch-Gordan Coe cients of the Quantum Algebras SUq (2) and SUq (1; 1) is also given.
Cita: Álvarez Nodarse, R. y Smirnov, Y.F. (1996). The dual Hahn q-Polynomials in the lattice x(s) = [s]q[s + 1] q and the q-Algebras SUq(2) and SUq(1; 1). Journal of Physics A: Mathematical and General, 29 (7), 1435-1451.
Tamaño: 271.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41772

DOI: 10.1088/0305-4470/29/7/015

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones